# SDR SWAA2025072181610

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON DOOR LINING AFT ENTRY DOOR 2EA.   REPLACED NUT ASSIST HANDLE ON DOOR LINING AFT ENTRY DOOR 2EA IAW B737-700 AMM 52-13-31-400-802 STEP 3G(2)(A.
